# SDR DLM88100856

- Difficulty date: April 3, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 57,370 hours, 43,934 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 23d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY PATH LIGHT AT SEAT 23D TO BE INOPERATIVE.  MX REPLACED THE LIGHT ASSY, AFTER WHICH THE OPS CHECK WAS NORMAL AND THE ACFT WAS RETURNED TO SERVICE.
